# SDR SWAA2017072515197

- Difficulty date: July 10, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 141A5214
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.7, THIRD VERTICAL STIFFENER BACK FROM LEADING EDGE AT LOWER END.     REPAIRED THE RIB ASSEMBLY IAW SRM.
